| Model Number |
11059728 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.
Event or Problem Description
It was reported the tubing, a gravity set with stopcocks-manifold was used for a patient being prep for anesthesia.After confirming the stopcocks were secure and the line was fastened, the user noticed that the tubing disconnected from the manifold and leaked.Although requested, no further details were provided by the customer for this event.